# SDR USAA2012021400002

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 80,461 hours, 27,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - SEAT ROW 35 LT HAS INCORRECT ESCAPE PATH LIGHT LENSES.   INSTALLED CORRECT RED LENSES ON SEAT ROW 35 LT ESCAPE PATH LIGHTS.
